# SDR ASAA1077774

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 36,420 hours, 16,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A810921
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VACUUM WASTE COMPARTMENT VERTICAL SUPPORT POST LOWER ATTACH BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET WITH FABRICATED PART.
